# SDR SWAA2022030264078

- Difficulty date: January 24, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,280 hours, 33,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUTPLATE STRIP IN THE AFT CARGO BAY BS 787 TO BS 794 RBL 21 WL 156 / CORROSION ON ACB NUTPLATE STRAP BS 787 - 794; RBL 21; WL 156 FOUND OUT OF LIMITS DUE TO NO SRM ALLOWABLE LIMITS; REMOVED ACB NUT PLATE STRAP PER SRM 51-40-02-0G-0; INSTALLED NEW NUTPLATE STRAP BS 787 - BS 794; RBL 21; WL 156 PER SRM 51-40-02-0G-0; DWG 146A0081 93114U 06FEB19
